# SDR I5PA2025012768802

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 105,713 hours, 27,000 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: 02238
- Condition: Faulty
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP) ESI - NO APU BLEED. REMOVED AND REPLACED FLOW SENSING MODULE PER AMM.
